A perturbed version of the ostrowski integral inequality

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2001) A perturbed version of the ostrowski integral inequality. Nonlinear Analysis, 47 (4). pp. 2353-2364. ISSN 0362-546x


In this paper we point out a perturbed version of a recent generalisation of the Ostrowski inequality for arbitrary divisions of a given interval [a,b]. It is shown that in certain cases the new results are better that those in [1].

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1712
DOI 10.1016/S0362-546X(01)00359-5
Official URL http://dx.doi.org/10.1016/S0362-546X(01)00359-5
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Ostrowski inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login